# SDR SB07104

- Difficulty date: December 9, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 685
- Condition: Faulty
- Location: Cockpit
- Part time: 3,336 hours, 2,190 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIT FLT 1512 - ON APPROACH TO PIT, AS CREW SELECTED FLAPS PAST 5 UNITS, A SPLIT FLAPS CONDITION OCCURRED AND THE FLAPS STOPPED MOVING.  CREW RETURNED FLAP LEVER TO 5 UNITS AND FLAPS CAME BACK TO A SYMMETRICAL POSITION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT 5 UNITS.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR PER MM 27-58-41-4.  OPERATIONAL CHECK NORMAL.  ALSO, REMOVED AND REPLACED A WORN RIGHT-HAND INBOARD FOREFLAP AND TOGGLE ASSEMBLY.  OPERATIONAL CHECK OF FLAPS NORMAL.
